Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Trying to conceive. Have cramps. On clomid. Sign of pregnancy?

So after intercourse last night I had extreme cramping. It lasted about five minutes but felt like 30. I am on clomid as we are trying to get pregnant and today is day 26 in my cycle. Could the cramping be a sign of pregnancy or something more serious like a cyst. Also after the cramping last night I havent had any today thus far.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
The only way to exactly know the cause of your cramping would be to wait for your cycle and get a trans-vaginal sonogram. If you miss your period, you can suspect pregnancy and confirm it either with a home pregnancy test done 3-7 days after the expected period or a blood test and a trans-vaginal sonogram. Hyper-stimulation of the ovaries occurs while on ovulation induction and cyst formation is a possibility; in such a situation you would have a persistent pain along with bleeding disturbances sometimes. Please see your doctor for further support. Wish you good health.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor